# SDR DALA2016120609641

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 73,625 hours, 55,405 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Tailcone Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CAM LOCK RECEPTACLE BRACKET BROKEN FOR ACCESS DOOR. FABRICATED A NEW BRACKET AND INSTALLED IAW DWG 5940163.
